MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD IV START PAK¿ SITE PREP KIT WITH BD PERSIST¿ SKIN PREP, TEGADERM® DRESSING; IV START KIT

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD IV START PAK¿ SITE PREP KIT WITH BD PERSIST¿ SKIN PREP, TEGADERM® DRESSING; IV START KIT
Catalog Number 386170
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd iv start pak¿ site prep kit with bd persist¿ skin prep, tegaderm® dressing there was an issue with leakage.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: we are not able to confirm if this failure mode is caused by either the supplier of the persist single pak or the nogales manufacturing process without samples.Quality alert #145 was issued to aware all operators about the failure mode reported.Alert incoming inspection about the leakage on persist packages.Dhr review: complaint history check for lot 8086942 was verified and no discrepancies were found about the above described problem.A complaint history check was performed and this is the 1st related complaint reported for the defect/condition on lot number 7058956.Investigation level: a ref no., product desc, mfg code, subject desc.631263, ivsp w/persist, 8086942, leakage.No findings in qns/ncmr/dhr about the lot number 8086942 was found.This is considered as an isolated issue.Lot no #: 8086942, catalogue #: 386170, quantity produced: (b)(4).Persist single rnd corners lots (p/n y2618aam) used are 8064507 and 8086941 for lot 8086942.Persist single lot (p/n 8006838) used is 68363 for lot 8086942.No qn¿s were found for lots 8064507, 8086941 and 68363 in sap and incoming inspection records.During the manufacture of this product, the bd persist single package is rounded and inspected 100% for contamination and smears, and then packaged along with the other components.These packaged components are 100% inspected again for any damage and foreign materials.During the 100% inspection a very little amount of parts were detected with foreign materials and discarded by our operators.The manufacturing process was reviewed and no potential failures were identified since only the persist single pak is rounded and then packaged in the nogales packaging machine.Due to the nature of the failure mode reported and only with pictures provided by the customer, we are not able to confirm if this failure mode is caused by either the supplier of the persist single pak or the nogales manufacturing process without samples.However, our inspection records leads to identify the supplier as the most likely source for the leakage on the persist packages.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction this complaint is not mdr reportable.This event is not considered reportable, as this is not a medical device.If the persist leaks it will not cause harm or injury as its intended use is to be applied topically to skin.
 
Event or Problem Description

Brand Name
BD IV START PAK¿ SITE PREP KIT WITH BD PERSIST¿ SKIN PREP, TEGADERM® DRESSING
Common Device Name
IV START KIT
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key8039304
Report Number9610847-2018-00363
Device Sequence Number13811739
Product Code LRS
UDI-Device Identifier00382903861705
UDI-Public00382903861705
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K943941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2020
Device Catalogue Number386170
Device Lot Number8086942
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer10/16/2018
10/16/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date11/19/2018
01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;